Lancaster EPrints

A unified approach for the linear and nonlinear analysis of plates and shallow shells

Ye, Jianqiao (1993) A unified approach for the linear and nonlinear analysis of plates and shallow shells. Thin-Walled structures, 17 (3). pp. 223-236. ISSN 0263-8231

Full text not available from this repository.

Abstract

The geometric nonlinear behaviour of thin plates and shells is studied in this paper by using a boundary integral equation approach. Two types of plates and shells are considered. One of them is rectangular with movable edges and the other is axisymmetric with various boundary conditions. A plate analog procedure is suggested to simplify the solution. With such simplification, only a knowledge of the boundary integral equation of plates is required in the present study. A number of numerical examples are given in the paper to show the effectiveness of the proposed method.

Item Type: Article
Journal or Publication Title: Thin-Walled structures
Subjects: T Technology > TA Engineering (General). Civil engineering (General)
Departments: Faculty of Science and Technology > Engineering
ID Code: 54339
Deposited By: ep_importer_pure
Deposited On: 21 May 2012 16:23
Refereed?: Yes
Published?: Published
Last Modified: 09 Apr 2014 23:28
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/54339

Actions (login required)

View Item